# SDR FDEA201002130419

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 43,160 hours, 27,345 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Inlet
- Condition: Obstructed
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

LT AND RT PACK "TRIP OFF" LIGHTS W/ "DUCT OVER"  LIGHT. ON POST FLIGHT, PACK COOLING DOOR FILLED WITH SNOW.  INSPECTED PACK INTAKES AND FOUND SNOW PACKED INSIDE.  MELTED SNOW FROM PACK INLET AREA.  OPERATED PACKS IAW MM 21-61-000-5 AND 21-55-000-5.  OPS CHECK GOOD OK FOR SERVICE.
